EconPapers    
Economics at your fingertips  
 

The Optimal Decision Rule for Fixed-Size Committees in Dichotomous Choice Situations: The General Result

Ruth C Ben-Yashar and Shmuel Nitzan

International Economic Review, 1997, vol. 38, issue 1, 175-86

Abstract: This paper presents a general pairwise choice framework and derives the optimal decision rule for fixed-size committees. The main result generalizes a number of earlier results in the subject. Copyright 1997 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (76)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ier:iecrev:v:38:y:1997:i:1:p:175-86

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0020-6598

Access Statistics for this article

International Economic Review is currently edited by Harold L. Cole

More articles in International Economic Review from Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297. Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and ().

 
Page updated 2025-03-19
Handle: RePEc:ier:iecrev:v:38:y:1997:i:1:p:175-86